# SDR AALA970729

- Difficulty date: April 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N224AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49174
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: A3060698101
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT CHECK, EMERGENCY FLOOR LIGHTS IN MAIN CABIN INOPERATIVE.  REPLACED BROKEN/PULLED UP FLOOR LIGHT TRACK AND TWO BROKEN EMERGENCY FLOOR LIGHT STRIP CONNECTORS IN MAIN CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
